advertisement
Question
Posted by: Cant do this anymore | 2010/02/08

face problems

I have bad scarring in my face that is just getting worse even though I am on reacutane. It' s deep long lines. Ive been getting sever infections that does not look like acne, its cystic, red patches and long red lines form on my face that scars deep and badly its hurst really badly. Both a homeopath and gp thinks this is due to candida but my body is reacting bad to the homeopaths meds so she doesnt want to treat me anymore. GP says she gives up she doenst know how to treat this. My dermatologist refuse to belief that this could be the problem as in their meetings all the derm say only acne cause face skin problems and only reacutane is the answer. When I ask him what is causing the problem he says we dont know... I' ve been to 5 dermatoligist and they all say the same thing..' at our meetings they say.... dont know the cause and lets give you a higher dose and sorry its just going to get worse accept it' . I am currently looking like Frakenstein with no hope for the future. My questions: 1) have you found candida can cause skin problems and where do I go to get help. 2) Where can I look for sientific published documents that proof that this can have an effect that dermotologitst will see as medically proven and 3) do you know of such studies 4) what test can the dermatologist do on my face that will not scar to see whats going on, 5) what other doctor can I see that can help.Please, pls I cant live like this I just cant. I' m not going to have a face left.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAnti-ageing expert

Hi “Can’t Do This Anymore”, thank you for the question and my apologies for the long delay with my response.

I am very sorry to hear what you have been going through and I will do my best to help.

There are a number of other reasons for ‘acne’ form type eruptions on the skin:
1. Rosacea

2. Lupus vulgaris: an infection by M. tuberculosis characterized by plaques typically on the face even in individuals with a normal immune system. Often becomes a chronic condition and patients are told ‘nothing can be done’. For diagnosis one needs to include tuberculin testing, chest x-ray, and a skin biopsy (PCR of paraffin embedded tissue has been used successfully to detect the organism).

3. Malassezia (Pityrosporum) folliculitis: Malasezia yeats may cause a folliculitis and a KOH preparation will show/prove abundant yeast on the skin. Typically this folliculitis is misdiagnosed for acne as it is seen commonly in young and middle aged adults.

4. Lymphocytoma cutis: lesions may be solitary or multiple and consist of firm purplish colored dermal nodules and the face and upper trunk are common sites.

5. Drug induced acne

Less Likely:

1. Keratosis pilaris: usually present on the arms as well
2. Corticosteroid induced acne
3. Staphylococcal infection
4. Gram negative folliculitis
5. Herpes folliculitis

The above list is not 100% complete but is definitely a starting point to look further into the symptoms you are experiencing.

I would also suggest using the Omnilux (Photodynamic Therapy – PDT) to increase the natural healing of the skin and to accelerate the removal of the infective process. Furthermore one should consider a full blood work up to ensure that no other causes are to blame. I hope the above has helped and please let me know if I can be of assistance in any other way.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anti-ageing expert | 2010/02/14

Hi “Can’t Do This Anymore”, thank you for the question and my apologies for the long delay with my response.

I am very sorry to hear what you have been going through and I will do my best to help.

There are a number of other reasons for ‘acne’ form type eruptions on the skin:
1. Rosacea

2. Lupus vulgaris: an infection by M. tuberculosis characterized by plaques typically on the face even in individuals with a normal immune system. Often becomes a chronic condition and patients are told ‘nothing can be done’. For diagnosis one needs to include tuberculin testing, chest x-ray, and a skin biopsy (PCR of paraffin embedded tissue has been used successfully to detect the organism).

3. Malassezia (Pityrosporum) folliculitis: Malasezia yeats may cause a folliculitis and a KOH preparation will show/prove abundant yeast on the skin. Typically this folliculitis is misdiagnosed for acne as it is seen commonly in young and middle aged adults.

4. Lymphocytoma cutis: lesions may be solitary or multiple and consist of firm purplish colored dermal nodules and the face and upper trunk are common sites.

5. Drug induced acne

Less Likely:

1. Keratosis pilaris: usually present on the arms as well
2. Corticosteroid induced acne
3. Staphylococcal infection
4. Gram negative folliculitis
5. Herpes folliculitis

The above list is not 100% complete but is definitely a starting point to look further into the symptoms you are experiencing.

I would also suggest using the Omnilux (Photodynamic Therapy – PDT) to increase the natural healing of the skin and to accelerate the removal of the infective process. Furthermore one should consider a full blood work up to ensure that no other causes are to blame. I hope the above has helped and please let me know if I can be of assistance in any other way.

Reply to anti-ageing expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement